# SDR DLM88090034

- Difficulty date: December 10, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 47,879 hours, 36,167 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LT ELEVATOR ANTI-FLOAT TAB SKIN.  LEFT ELEVATOR ANTI-FLOAT TAB WAS REPAIRED IAW SRM 55-04 FIG 3 AND OPN 1031 CARD 1343 AND 1351.
